# SDR USAA950534

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

CVG - FLIGHT 0404 - CREW RECEIVED AN ERRATIC 'RIGHT OIL STRAINER CLOGGING' ANNUNCIATOR LIGHT BUT DID NOT EXTINGUISH WITH THE THROTTLE TO IDLE.  THE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  THE FLIGHT DIVERTED TO CVG.  SINGLE ENGINE TIME WAS APPROXIMATELY 15 MINUTES.  MAINTENANCE DRAINED THE OIL TANK AND INSTALLED A NEW RIGHT MAIN OIL FILTER.  THE ENGINE OIL WAS SERVICED.  NO LEAKS WERE FOUND.  (M)
